Positive Solutions for Singular Complementary Lidstone Boundary Value Problems
Fanglei Wang and
Yukun An
Abstract and Applied Analysis, 2011, vol. 2011, 1-13
Abstract:
By using fixed-point theorems of a cone, we investigate the existence and multiplicity of positive solutions for complementary Lidstone boundary value problems: ( − 1 ) ð ‘› ð ‘¢ ( 2 ð ‘› + 1 ) ( ð ‘¡ ) = â„Ž ( ð ‘¡ ) ð ‘“ ( ð ‘¢ ( ð ‘¡ ) ) , in 0 < ð ‘¡ < 1 , ð ‘¢ ( 0 ) = 0 , ð ‘¢ ( 2 ð ‘– + 1 ) ( 0 ) = ð ‘¢ ( 2 ð ‘– + 1 ) ( 1 ) = 0 , 0 ≤ ð ‘– ≤ ð ‘› − 1 , where ð ‘› ∈ ð ‘ .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/714728.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/714728.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:714728
DOI: 10.1155/2011/714728
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().